Binary self-dual codes with an automorphism of non-prime order

RA Dontcheva, AJ van Zanten, SM Dodunekov

    Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

    Original languageUndefined/Unknown
    Title of host publicationACCT-VIII Proceedings of the Eighth International Workshop on Algebraic and Combinatorial Coding Theory
    Place of PublicationSt. Petersburg, Russia
    PublisherInst. for Inf. Transm. Probl. of the Russian Acad. of Sci
    Pages85-89
    Number of pages5
    Publication statusPublished - 2002
    EventEighth International Workshop on Algebraic and Combinatorial Coding Theory, St. Petersburg - St. Petersburg, Russia
    Duration: 8 Sep 200214 Sep 2002

    Publication series

    Name
    PublisherInst. for Inf. Transm. Probl. of the Russian Acad. of Sci

    Conference

    ConferenceEighth International Workshop on Algebraic and Combinatorial Coding Theory, St. Petersburg
    Period8/09/0214/09/02

    Keywords

    • Wiskunde en Informatica
    • Techniek
    • technische Wiskunde en Informatica
    • Conf.proc. > 3 pag

    Cite this

    Dontcheva, RA., van Zanten, AJ., & Dodunekov, SM. (2002). Binary self-dual codes with an automorphism of non-prime order. In ACCT-VIII Proceedings of the Eighth International Workshop on Algebraic and Combinatorial Coding Theory (pp. 85-89). Inst. for Inf. Transm. Probl. of the Russian Acad. of Sci.